| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that the product was damaged.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of damaged packaging is confirmed; however, the exact cause is unknown.One photograph of an opened box with provena midline catheters was returned for evaluation.An initial visual observation of the photograph showed the devices packed into the box in a disorganized manner.A few of the pouches had bent corners but otherwise remained intact.It was noted that a tyvek lid was wrinkled near the sealed edge.The label was also slightly torn as well as partially peeling near the product sticker location.It is unknown if the photograph showed the product as received or if the kits had been transferred by the user facility to another container.It is also unknown if the shipping box sustained damage as it was not shown in the photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.